# SDR RAIA201602260001

- Difficulty date: February 26, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 36,967 hours, 21,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE FLOOD LIGHT AT ROW 3, LIGHT 16A IS INOPERATIVE.  R & R EMERGENCY EXIT AISLE FLOOD LIGHT BULB AT ROW 3.  OPS CHECK GOOD.
